RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khanmamedov, Agil Khanmamed ogly

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:1438
Abstract pages:3307
Full texts:861
References:531
Khanmamedov, Agil Khanmamed ogly

Professor
Doctor of physico-mathematical sciences
E-mail:
Keywords: differential equation, nonlinear lattices.

Subject:

Inverse spectral problems, integration nonlinear equations by using method inverse spectral problem.


http://www.mathnet.ru/eng/person19636
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/618689
Full list of publications: Download file (26 kB)

Publications in Math-Net.Ru
2019
1. G. M. Masmaliev, A. Kh. Khanmamedov, “Transformation Operators for Perturbed Harmonic Oscillators”, Mat. Zametki, 105:5 (2019),  740–746  mathnet  elib; Math. Notes, 105:5 (2019), 728–733  isi  scopus
2. A. Kh. Khanmamedov, A. M. Guseinov, M. M. Vekilov, “Алгоритм решения задачи Коши для одной бесконечномерной системы нелинейных дифференциальных уравнений”, Zh. Vychisl. Mat. Mat. Fiz., 59:2 (2019),  247–251  mathnet  elib
2018
3. I. M. Guseinov, A. Kh. Khanmamedov, A. F. Mamedova, “Inverse scattering problem for the Schrödinger equation with an additional quadratic potential on the entire axis”, TMF, 195:1 (2018),  54–63  mathnet  elib; Theoret. and Math. Phys., 195:1 (2018), 538–547  isi  scopus
2015
4. M. G. Makhmudova, A. Kh. Khanmamedov, “Asymptotic periodic solution of the Cauchy problem for the Langmuir lattice”, Zh. Vychisl. Mat. Mat. Fiz., 55:12 (2015),  2049–2054  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:12 (2015), 2008–2013  isi  scopus
2011
5. A. Kh. Khanmamedov, “The inverse scattering problem for a discrete Sturm-Liouville equation on the line”, Mat. Sb., 202:7 (2011),  147–160  mathnet  mathscinet  zmath  elib; Sb. Math., 202:7 (2011), 1071–1083  isi  scopus
2010
6. A. Kh. Khanmamedov, “The Cauchy problem for a semi-infinite Volterra chain with an asymptotically periodic initial condition”, Sibirsk. Mat. Zh., 51:2 (2010),  428–441  mathnet  mathscinet  elib; Siberian Math. J., 51:2 (2010), 346–356  isi  elib  scopus
2009
7. Ag. Kh. Khanmamedov, “Inverse scattering problem for the difference Dirac operator on a half-line”, Dokl. Akad. Nauk, 424:5 (2009),  597–598  mathnet  mathscinet  elib; Dokl. Math., 79:1 (2009), 103–104  isi  scopus
8. Ag. Kh. Khanmamedov, “The Inverse Scattering Problem for a Perturbed Difference Hill Equation”, Mat. Zametki, 85:3 (2009),  456–469  mathnet  mathscinet  zmath  elib; Math. Notes, 85:3 (2009), 441–452  isi  scopus
9. I. M. Guseinov, Ag. Kh. Khanmamedov, “An algorithm for solving the Cauchy problem for a finite Langmuir lattice”, Zh. Vychisl. Mat. Mat. Fiz., 49:9 (2009),  1589–1593  mathnet  zmath; Comput. Math. Math. Phys., 49:9 (2009), 1516–1520  isi  scopus
2008
10. A. Kh. Khanmamedov, “The solution of Cauchy's problem for the Toda lattice with limit periodic initial data”, Mat. Sb., 199:3 (2008),  133–142  mathnet  mathscinet  zmath  elib; Sb. Math., 199:3 (2008), 449–458  isi  elib  scopus
2005
11. Ag. Kh. Khanmamedov, “On the Integration of an Initial-Boundary Value Problem for the Volterra Lattice”, Differ. Uravn., 41:8 (2005),  1134–1136  mathnet  mathscinet; Differ. Equ., 41:8 (2005), 1192–1195
12. Ag. Kh. Khanmamedov, “Direct and inverse scattering problems for the perturbed Hill difference equation”, Mat. Sb., 196:10 (2005),  137–160  mathnet  mathscinet  zmath  elib; Sb. Math., 196:10 (2005), 1529–1552  isi  scopus
13. A. Kh. Khanmamedov, “The rapidly decreasing solution of the Cauchy problem for the Toda lattice”, TMF, 142:1 (2005),  5–12  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 142:1 (2005), 1–7  isi
14. A. Kh. Khanmamedov, “Integration method as applied to the Cauchy problem for a Langmuir chain with divergent initial conditions”, Zh. Vychisl. Mat. Mat. Fiz., 45:9 (2005),  1639–1650  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:9 (2005), 1582–1592
2003
15. Ag. Kh. Khanmamedov, “Transformation operators for the perturbed Hill difference equation and one of their applications”, Sibirsk. Mat. Zh., 44:4 (2003),  926–937  mathnet  mathscinet  zmath; Siberian Math. J., 44:4 (2003), 729–738  isi
1999
16. I. M. Guseinov, A. Kh. Khanmamedov, “The $t\to\infty$ asymptotic regime of the Cauchy problem solution for the Toda chain with threshold-type initial data”, TMF, 119:3 (1999),  429–440  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 119:3 (1999), 739–749  isi
1998
17. A. B. Aliev, A. Kh. Khanmamedov, “On the existence of a minimal global attractor for the nonlinear wave equation with antidissipation in the domain and with dissipation on a part of the boundary”, Differ. Uravn., 34:3 (1998),  326–330  mathnet  mathscinet; Differ. Equ., 34:3 (1998), 326–330
1996
18. A. B. Aliev, A. Kh. Khanmamedov, “Energy estimates for solutions of the mixed problem for linear second-order hyperbolic equations”, Mat. Zametki, 59:4 (1996),  483–488  mathnet  mathscinet  zmath; Math. Notes, 59:4 (1996), 345–349  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019